Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Rheumatoid arthritis. Taking tryptomer, stopped, started folitrac, vomiting, swelling in joints. Suggestions?

i am suffering from rheumatoid arthritis last 16 year but my tratment continous for XXXXXX last 5 year my doc advise me tryptomer 25 past 4 year but he stopped this medicine and folvite start and folitrac dozes start dobble this time the problem is this i vomitted and swelling is start my joints plz dr. sugest me what i can do
Asked On : Sun, 3 Feb 2013
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
You need to consult your doctor again to change dose of folitrax.
Answered: Tue, 5 Feb 2013
I find this answer helpful
  User's Response

With your medicine history I would advice you to go for natural method of treatment I.e. ayurveda, consult your nearest ayurveda doctor or consult me on , with your latest reports. You will have good prognosis with least complications.

Wish you best of health

Answered: Mon, 4 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor